Skip to Main content Skip to Navigation
Journal articles

Sur une conjecture de S. Greibach

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619365
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 11:13:07 AM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619365, version 1

Collections

Citation

Jean Berstel. Sur une conjecture de S. Greibach. Acta Informatica, Springer Verlag, 1973, 3 (1), pp.293-295. ⟨hal-00619365⟩

Share